# SDR IPXA10560308

- Difficulty date: May 17, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 700 S15-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, 2 EACH SCREW STRIKES ON INBD FLANGE OF FRAME AT BS 700, BETWEEN STRINGERS 15L AND 16L.  REPAIRED IAW ATS ER 10-2882.
